# SDR ASAA0280533

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105606
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CHECK FOUND EMERGENCY TRACK LIGHT WHITE LENS BROKEN.  REPLACED LENS, A SUB-ASSEMBLY OF THE LIGHT MODULE.  LIGHTS WHEN OPERATED PROPERLY.
